# SDR 2001FA0000340

- Difficulty date: August 1, 2001
- Submitted: September 26, 2001
- Operation: General aviation
- Aircraft: N711HA
- Make and model: Beech B200
- Aircraft serial: BB1417
- Engine: Pwa PT6*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212224
- Part serial: 939D91
- Condition: Cracked
- Location: Rt Te Flaps
- Part time: 1,818 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL FLIGHT OPERATION THE CENTER SHAFT OF THE ACTUATOR CRACKED THE ENTIRE LENGTH CAUSING FLAP BOUNCING SIMILAR TO BAD ROLLERS.  RECOMMEND INSPECTING TOP AND BOTTOM OF ACTUATOR CENTER SHAFT DURING REGULAR PHASE INSPECTIONS.
